# SDR SWAA2015091443770

- Difficulty date: August 8, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 63,336 hours, 50,627 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Beam
- Part number: 658276323
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG BEAM THAT ATTACH SUPPORT FITTING ASSEMBLY CORRODED.  REPAIRED FLANGE IAW EO & EA.
